Probability Measures in the Logic of Nilpotent Minimum

Studia Logica 94 (2):151-176 (2010)

Abstract

We axiomatize the notion of state over finitely generated free NM-algebras, the Lindenbaum algebras of pure Nilpotent Minimum logic. We show that states over the free n -generated NM-algebra exactly correspond to integrals of elements of with respect to Borel probability measures.

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,856

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2010-02-27

Downloads
40 (#288,131)

6 months
1 (#386,016)

Historical graph of downloads
How can I increase my downloads?

References found in this work

On the Structure of Rotation-Invariant Semigroups.Sándor Jenei - 2003 - Archive for Mathematical Logic 42 (5):489-514.
Free Nilpotent Minimum Algebras.Manuela Busaniche - 2006 - Mathematical Logic Quarterly 52 (3):219-236.
Mathematical Logic.Sándor Jenei - 2003 - Archive for Mathematical Logic 42 (5):489.

View all 7 references / Add more references

Citations of this work

First-Order Nilpotent Minimum Logics: First Steps.Matteo Bianchi - 2013 - Archive for Mathematical Logic 52 (3-4):295-316.

Add more citations

Similar books and articles

First-Order Nilpotent Minimum Logics: First Steps.Matteo Bianchi - 2013 - Archive for Mathematical Logic 52 (3-4):295-316.
Free Nilpotent Minimum Algebras.Manuela Busaniche - 2006 - Mathematical Logic Quarterly 52 (3):219-236.
Cardinality Arguments Against Regular Probability Measures.Thomas Hofweber - 2014 - Thought: A Journal of Philosophy 3 (2):166-175.
Probability Logic of Finitely Additive Beliefs.Chunlai Zhou - 2010 - Journal of Logic, Language and Information 19 (3):247-282.
Axiomatic Extensions of the Milpotent Minimum Logic.J. Braso - 2003 - Reports on Mathematical Logic:113-123.
Propriétés résiduelLes dans Les groupes supersimpLes.Frank Wagner - 2011 - Journal of Symbolic Logic 76 (2):361 - 367.
On Stable Torsion-Free Nilpotent Groups.Claus Grünenwald & Frieder Haug - 1993 - Archive for Mathematical Logic 32 (6):451-462.
Admissible Representations for Probability Measures.Matthias Schröder - 2007 - Mathematical Logic Quarterly 53 (4):431-445.
Stability of Nilpotent Groups of Class 2 and Prime Exponent.Alan H. Mekler - 1981 - Journal of Symbolic Logic 46 (4):781-788.